MAUDE Adverse Event Report: MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) TAPERGUARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the pre-test inspection, there was resistance of the pilot balloon when the cuff check was performed.The cuff was difficult to inflate.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of endotracheal tube was received for evaluation.An inflation/deflation test was performed, 25cc of air was applied to the cuff using a syringe and it was observed inflation was difficult and deflation was hard, it was noticed that the air has difficulties to get through the inflation system in the area where the inflation line is inserted into the tube, the failure mode cuff won¿t inflate is confirmed.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
TAPERGUARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8411740
Report Number2936999-2019-00181
Device Sequence Number1795982
Product Code BTR
UDI-Device Identifier10884521620216
UDI-Public10884521620216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Model Number18785S
Device Catalogue Number18785S
Device Lot Number18C0155JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1